# SDR MWEA011455

- Difficulty date: November 20, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: 995800139
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD FLAP STIFFENER P/N 9958001-39 IS CRACKED.  REMOVED, FABRICATED AND INSTALLED NEW STIFFENER.
